# SDR MWEA98271

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9919650
- Condition: Corroded
- Location: Bs 370-408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL AT LONGERON 29R FROM FS 370 TO 408 WAS FOUND CORRODED.  REMOVED AND REPLACED INTERCOSTAL.
